# SDR SIMA20141014008

- Difficulty date: October 14, 2014
- Submitted: October 15, 2014
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Aircraft time: 36,502 hours, 32,559 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN DOOR EMER LIGHT INOPERATIVE.  R & R MAIN DOOR EMER LIGHT LAMP IAW AMM 33-50-06-000-801-A & 33-50-06-400-801-A.  OPERATIONS CHECKED GOOD.
